hi. I had cold last week (July 9th) and it was very bad cold so I had to take antibiotics which is clarithromycin. And I'm also taking Yasmin pills(21 days) . But I finished taking clarithromycin after 5 days .it's my 4th day break taking Yasmin and still no period , I'm worried and thinking that Yasmin didn't work at all these past few days . Should I stop it and wait for my period???
I took antibiotic(Clarithromycin) while taking Yasmin and I'm worried?
- 17 Jul 2015 by Marie1994
- 17 July 2015
Don't stop it. You still have time to get your period. What you can do is start your pill when its time, Then after a week of your period being late, do a pregnancy test to be sure. It could just be because of the antibiotic that your cycle is acting up. Just for your info for the future,antibiotics do not help colds. They kill bacteria, colds are viral.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2013 • 2 answers
Posted 9 Dec 2013 • 3 answers
Hi little worried. Started yasmin on the first day of my period. Took ill and was on antibiotics and
Posted 18 Oct 2014 • 1 answer
Posted 15 Jan 2016 • 0 answers
Posted 24 Feb 2016 • 1 answer